BibTeX record journals/tcs/GentnerR17

download as .bib file

@article{DBLP:journals/tcs/GentnerR17,
  author    = {Michael Gentner and
               Dieter Rautenbach},
  title     = {Dynamic monopolies for degree proportional thresholds in connected
               graphs of girth at least five and trees},
  journal   = {Theor. Comput. Sci.},
  volume    = {667},
  pages     = {93--100},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.tcs.2016.12.028},
  doi       = {10.1016/j.tcs.2016.12.028},
  timestamp = {Sun, 28 May 2017 13:20:07 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/GentnerR17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics